# SDR FDKA2008110400289

- Difficulty date: November 4, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N838MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145384
- Aircraft time: 16,986 hours, 16,110 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL FLT 6225 JFK.  AFT EMERGENCY CEILING EXIT LOCATOR WILL NOT ILLUMINATE.  MX CLEANED CONNECTOR, OPS CHECKED GOOD.
